# SDR IPXA09855414

- Difficulty date: January 12, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SEQ 814-W3-13 LEFT O/B FLAP UPPER SKIN REPAIR DOUBLER GOUGED STA XF 2 11 8 INCHES FWD OF FLAP FRONT SPAR.  FABRICATED REPAIR DOUBLER IAW DC8 SRM 57-02-01 FIG 002Q.  INSTALLED REPAIR IAW SRM 51-1-08.
